Warning: Children's Advil Has Been Recalled!

posted by Dave styles - 

PLEASE SHARE with any parents and caregivers you know. The cups are incorrectly marked and could lead to a child overdosing on ibuprofen. Story link in profile. #Recall #childrensadvil #elevateMUSC #MUSChealth

A post shared by Elevate MUSC (@elevatemusc) on

If you have Children's Advil in your cabinets, make sure to double check the bottles!

Pfizer Consumer Healthcare just announced on Aug. 27 that they are recalling Children's Advil Suspension Bubble Gum bottles in four-fluid-ounce sizes!

The recall is due to unclear labeling on the cups and it can cause a potential overdose.

In a press release, the company warned parents that "the use of the product with an unmatched dosage cup marked in teaspoons rather than milliliters has a chance of being associated with potential overdose. The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.

The recalled children's medicine was sold in the US between May 2018 and June 2018 and has an expiration date of Nov. 20, 2020.

If you have a bottle of the recalled medication, you can return it to the same place you bought it for a full refund.

If you have any other questions or concerns, you can call the helpline at 1-800-88-Advil (1-800-882-3845), Monday through Friday, between the hours of 9 a.m. and 5 p.m. ET.

Make sure to double check your bottles to be safe!

Dave Styles

Dave Styles

Dave Styles is an on air host at 104.3 MYFM from 3pm-7pm! KBIG FM Los Angeles' More Music, More Variety radio station Read more

title

Content Goes Here